BibTeX record journals/joc/AlbrechtFHHLP20

download as .bib file

@article{DBLP:journals/joc/AlbrechtFHHLP20,
  author    = {Martin R. Albrecht and
               Pooya Farshim and
               Shuai Han and
               Dennis Hofheinz and
               Enrique Larraia and
               Kenneth G. Paterson},
  title     = {Multilinear Maps from Obfuscation},
  journal   = {J. Cryptol.},
  volume    = {33},
  number    = {3},
  pages     = {1080--1113},
  year      = {2020},
  url       = {https://doi.org/10.1007/s00145-019-09340-0},
  doi       = {10.1007/s00145-019-09340-0},
  timestamp = {Fri, 14 May 2021 08:32:21 +0200},
  biburl    = {https://dblp.org/rec/journals/joc/AlbrechtFHHLP20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics